# SDR CALA2025010601794

- Difficulty date: January 3, 2025
- Submitted: January 6, 2025
- Operation: Air carrier
- Aircraft: N824UA
- Make and model: Airbus A319-131
- Aircraft serial: 965
- Aircraft time: 79,332 hours, 34,352 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Filter
- Part number: 424B2007
- Condition: Odor
- Location: Zone 200
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

NOTE CREW REPORTS PUNGENT (OIL) TYPE SMELL IN COCKPIT FROM LEFT PACK.  REPEAT LPS,34041111, 3404109, 3373516.  MX REPORTS SMELL IS PRESENT WITH EITHER APU OR ENGINE PROVIDING BLEED AIR.  ENG 1 OIL CONSUMPTION IS 0.06 WELL WITH IN LIMITS.  TS SMELL. COMPLY WITHIN 3 CYCLES. CARRIED DIRECTLY BY TOMC ORIGINAL CYCLES          LIMIT OF: 003 EXTENDED BY   001 NEW TIME REMAINING  003 ADDED 1 CYCLE TO MAKE ORD. LOCKING FOR POSITIVE FIX.  NEED TO ISOLATE WHERE SMELL IS COMING FROM AND PERFORM PACK BURNOUT AS REQUIRED. UNLOCKED FOR TECH SIGN OFF. DURING T/S'ING FOUND GREEN AND YELLOW HYDRAULIC SYSTEM OVERSERVICED. DRAINED EXCESS HYDRAULIC FLUID REF. AMM 29-10-00. AND CHANGED L/H RECIRC FILTER CARTRIDGE REF. AMM 21-21-41. RAN PACKS WITH APU BLEED AS AIR SOURCE ODOR NO LONGER PRESENT. ALSO RAN #1 ENG AS BLEED SOURCE FOR PACKS ODOR STILL NOT PRESENT. OK FOR SERVICE.
